# SDR CALA2025120411765

- Difficulty date: December 2, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N71411
- Make and model: Boeing 737924
- Aircraft serial: 30128
- Aircraft time: 64,830 hours, 26,916 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A13225
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 663 VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED AT APPROXIMATELY LBL 9.0.  REPAIRED BS 663 VAPOR BARRIER UPPER ATTACH ANGLE IAW SRM 57-10-10-2R-5.
